# SDR SRAA970607

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4561
- System (JASC): 3452 · ATC Transponder System
- Part: Atc Transponder
- Part number: 5222703000
- Condition: Inoperative
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: L
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, ATC TRANSPONDER WENT INOP.  ACCOMPLISHED AIR TURNBACK TO CHS WITHOUT INCIDENT.  REPLACED TRANSPONDER, SYSTEM OPS CHECKED GOOD PER MM 34.
